Graphs and associative triples in quasitrivial groupoids
Commentationes Mathematicae Universitatis Carolinae (1984)
- Volume: 025, Issue: 4, page 679-687
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- P. ERDÖS J. SPENCER, Probabilistic method in combinatorics, Akadémiai Kiadó, Budapest, Hungary, 1974. (1974) MR0382007
- T. KEPKA, Notes on associative triples of elements in commutative groupoids, Acta Univ. Carolinae Math. Phys. 22/2 (1981), 39-47. (1981) Zbl0515.20053MR0654380
- J. W. MOON, Topics on tournaments, Holt, Rinehart and Winston, New York, 1968. (1968) Zbl0191.22701MR0256919